Helicobacter pylori and Ascites - from FDA reports
There is no Ascites reported by people with Helicobacter Pylori yet. We study people who have Ascites and Helicobacter Pylori from FDA . Find out below who they are, other conditions they have and drugs they take.
What to expect?
You are not alone!
Personalized health information
On eHealthMe you can find out what patients like me (same gender, age) reported their drugs and conditions on FDA since 1977. Our tools are simple to use, anonymous and free. Start now >>>
On Oct, 18, 2017
No report is found.
How to use the study: print a copy of the study and bring it to your health teams to ensure drug risks and benefits are fully discussed and understood.
Subscribe to the study: get notified of updates to the study.
Do you have Ascites and Helicobacter pylori?
- Check symptoms - is your ascites caused by a drug or a condition?
- Get alerts to symptoms - forecast your symptoms and get alerts
- Join related support groups - you are not alone, join a support group on ehealth.me
- Report the side effect - help people in need and in real time
- Ask a question - ask a question related to the study
- write a review - share your experience related to the study
- More tools...
Expand the study to include reports from both FDA and eHealthMeAscites and Helicobacter pylori from FDA and eHealthMe reports
Helicobacter pylori can be treated by Omeprazole, Clarithromycin, Metronidazole, Biaxin, Prevpac (latest reports from 107 Helicobacter pylori patients)
Ascites (accumulation of fluid in the abdominal cavity) has been reported by people with hepatitis c, high blood pressure, hepatic neoplasm malignant, primary pulmonary hypertension, preventive health care (latest reports from 24,815 Ascites patients).
Browse all symptoms of Helicobacter pyloria b c d e f g h i j k l m n o p q r s t u v w x y z
Could your drugs cause AscitesAscites
Other conditions that could case AscitesAscites
What would happen?
Can you answer these questions?
I got serious fluid buildup while on Sprycel, and while it was less on Tasigna, it still was an occasional issue. I discontinued the tasigna last year, and have been more or less in remission for 14 months. The ascites has, however, returned again. Is anyone else experiencing this problem? I ...